Neurotin question

Discussion in 'Fibromyalgia Main Forum' started by Chris3251, Dec 4, 2006.

  1. Chris3251

    Chris3251 New Member

    I just started taking Neurotin about 3 weeks ago. The 1st two weeks I was taking 300 mg a day, now I'm taking 600 mg a day, (for just over a week) which will be increased accordingly.

    I don't know if this is coincidence but for the 2nd time in less than a week I have had VERY vivid, nightmares - to the point where you know you're having them and you're trying to force yourself awake while you're dreaming, (if that makes any sense) then I try to not fall back asleep but as soon as I do, they pick up right where they left off.

    This isn't something related to Neurotin is it? I was actually terrified to go back to sleep last night!
  2. AllWXRider

    AllWXRider New Member

    Try a lower dose. Neutotin is Gabapentin generic, GABA is an essential neurotransmitter. Docs don't normally recommend GABA since it was not known how to get it across the Blood-Brain-Barrier (BBB). This transport mechanism is now known as being L-Theanine. A natural source is Green Tea. You can also buy it in the Health Food stores or on-line.

    Vivid dreaming can be associated with too much serotonin. "Serotonin Syndrome". Are you taking antidepressants, tryptophan or 5-HTP?
  3. Chris3251

    Chris3251 New Member

    I can't take anything with Green Tea because I'm on blood thinners. Taking anything with green tea combined with Coumadin makes the blood dangerously thin.

    I am taking the generic form of Valium, the lowest dose. I'm supposed to take 1 tablet twice a day, but I only take 1 tablet once a day and because it zaps me I have to take it at night or I would be totally non functional.
  4. Chris3251

    Chris3251 New Member

    I can't take anything with Green Tea because I'm on blood thinners. Taking anything with green tea combined with Coumadin makes the blood dangerously thin.

    I am taking the generic form of Valium, the lowest dose. I'm supposed to take 1 tablet twice a day, but I only take 1 tablet once a day and because it zaps me I have to take it at night or I would be totally non functional.
  5. hugs4evry1

    hugs4evry1 New Member

    Neurontin has been known to have some severe side effects. You can do a search here or maybe look at any paperwork that came with your prescription.

    This very well could be from taking the Neurontin.

    Hugs,

    Nancy B
  6. chloeuk

    chloeuk New Member

    I started gabapentin just over 2 weeks ago, also on 600mg and I have also been having nightmares..I also take amitriptiline 100mg.
  7. suzetal

    suzetal New Member

    I no longer have night mares.I make sure my last dose 600 mg is taken no later than 4:30 pm.

    I am also on cymbalta the max 120 mg at lunch time.

    The combo works well for me.

    Sue